# SDR CAL960480

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77215
- Make and model: Boeing 737130
- Aircraft serial: 19032
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Part time: 66,681 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN LEFT WING LEADING EDGE SKIN AT NR 2 SLAT AUXILIARY TRACK CUT-OUT.  THE CRACKED AREA WAS CUT OUT.  A FILLER AND DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-30-4, SR 51-10-2, AND SRM 51-30-2.  (X)
